# SDR UALA2009082702687

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,599 hours, 11,870 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591F
- Part serial: 188
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE, FWD EQ EXH FAN.  REPLACED THE CENTER FAN CONTROL CARD, NO HELP.  REPLACED FAN.  MESSAGE GONE; FAN RUNS.
